# SDR QXEA2014121601100

- Difficulty date: December 16, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 15,926 hours, 17,379 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO NR 2 PROPELLER ONLY REACHING 1010 RPM.   ALL OTHER ENGINE INDICATIONS NORMAL.  SPEED 97 KNOTS.  CHECKED CDS FOR FAULT CODES, NOT FOUND.  C/W POWER ASSURANCE ENGINE RUN FOR NR 2 ENGINE AND APPLICABLE ENGINE RUNS.    COULD NOT DUPLICATE DISCREPANCY.  R & R NR 2 OSG AS A PRECAUTION IAW AMM 61-20-26-000-801 AND 61-20-26-400-801.  ALL CHECKED GOOD.  RETURNED TO SERVICE.
